Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Heavy bleeding upon removal of mirena. No energy, no appetite. Should I be worried?

Hello my name is Erin...I have had the mirena for almost 5 years..I have never bled while on it. Within the past 10 days I have had bleeding and cramping. The bleeding has gotten worse and I am peeing about 60% blood . when I wipe it is all blood. It does not seem to be getting lighter yet heavier. I have no energy and no appetite something does not feel right. Should I be worried
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
OBGYN 's  Response
If you had no periods, while on the Mirena, I would advice you to see a doctor. As you must be aware, there are chances of pregnancy, even with a Mirena in place.
Your doctor will check if the Mirena is in place and then do a pregnancy test and a ultrasound scan to see what is wrong. If nothing is amiss, then your doctor will give you a medication to decrease the amount of bleeding.
Hope that helps.
Best wishes.
Answered: Sun, 9 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor